Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Head goes numb, feel anxiety and sweaty. V omitting sensation. Is it acidity?

My head goes numb n I get really anxious n I get really scared n I feel like I might go mad....n den my hands n feet get cold or sweaty......n then i have a vometing sensation...I go n vomit n later I feel a little better......doc says acidity has such symptoms is it okay...or do I need to visit a neurologist or psychologist!I am just 18 !
Asked On : Sat, 24 Nov 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response
Feb 2016
The symptoms look to be related to your anxiety and feeling scared may be a phobia of something.
The anxiety starts and leads to a vicious cycle of head going numbness,hands ad feet getting cold and sweaty- leads further to vomiting sensation.
This increases the acidity tremendously, so vomiting relieves some of the symptoms , but the cycle repeats.
You should visit the Psychologist or a psychiatrist and also to get a symptomatic treatment for the acidity like PPI and antacid gel and domperidone.
Answered: Fri, 25 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor